# SDR IPXA2020070657405

- Difficulty date: June 21, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 68,206 hours, 15,122 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70582
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C EXTERIOR FUSELAGE SKIN HAS CORROSION BETWEEN STA 2153.0 TO 2163.8 AND BETWEEN L12R TO 13R.  REPAIRED CORRODED EXTERIOR FUSELAGE SKIN BETWEEN STA 2153.0 TO 2163.8 AND BETWEEN L12R TO 13R IAW SRM 53-70-01 REPAIR 3 FIG 201. (MAJOR)
